MURAL - Maynooth University Research Archive Library

    Dividing an Angle into Equal Parts

    Buckley, Stephen M. and MacHale, Desmond (1985) Dividing an Angle into Equal Parts. The Mathematical Gazette, 69 (447). pp. 9-12. ISSN 0025-5572

    Download (100kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    There is no abstract available for this article

    Item Type: Article
    Keywords: Dividing an Angle; Equal Parts;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 4831
    Identification Number:
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 18 Mar 2014 14:46
    Journal or Publication Title: The Mathematical Gazette
    Publisher: The Mathematical Association
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads